# SDR ASAA0610114

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Aircraft time: 70,251 hours, 62,494 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Part serial: 2795
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DEICING SMOKE BEGAN BILLOWING OUT OF CB PANEL BEHIND CAPT.  PACKS WERE OFF, BLEEDS OFF, SMOKE HAD AN ELECTRICAL SMELL.  REPLACED FLT DECK AIR COND FAN.  CHK'D ALL CB PNLS, E/E COMP, NFF.  FOUND WIRE W40-207-08 TERMINAL B1 OF C803 HEATING EXCESSLY UNDER APU LOAD.  REPLACED GEN BREAKER ASA P/N 1-2420-9-1012, SN 0076.  RETERMINATED TERMINAL AT C803 B1.
